| Catalog Number |
DYNJ18875 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility "the cuff inflation balloon line from the ett was dislodged while still in patient's throat resulting in poor ventilation and required the patient to be re-intubated".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility "the cuff inflation balloon line from the ett was dislodged while still in patient's throat resulting in poor ventilation and required the patient to be re-intubated".